# SDR RAIA00701034

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 20,706 hours, 18,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5517 - STL - EMERGENCY LIGHT IN GALLEY INOP.  MAINTENANCE RESECURED THE CONNECTOR TO THE LIGHT ASSEMBLY.
